ptenes

Publicações de Docentes

Publicações 1994

 

  1. Arteaga, Carlos Differentiable conjugacy for expanding maps on the circle. Ergodic Theory Dynam. Systems 14 (1994), no. 1, 1--7.
  2. Bergamasco, Adalberto P.; Petronilho, Gerson Re-establishment of uniqueness. II. J. Differential Equations 110 (1994), no. 1, 134--142.
  3. Bergamasco, Adalberto P.; Zani, Sérgio Luís Global hypoellipticity of a class of second order operators. Canad. Math. Bull. 37 (1994), no. 3, 301--305.
  4. Bergamasco, Adalberto P. Perturbations of globally hypoelliptic operators. J. Differential Equations 114 (1994), no. 2, 513--526.
  5. do Nascimento, Arnaldo Simal Reaction-diffusion induced stability of a spatially inhomogeneous equilibrium with boundary layer formation. J. Differential Equations 108 (1994), no. 2, 296--325.
  6. de Oliveira, César R. On kicked systems modulated along the Thue-Morse sequence. J. Phys. A 27 (1994), no. 22, L847--L851.
  7. de OLIVEIRA, C. R. ; GUARNERI, I. ; CASATI, G. . From Power-Localized To Extended Quasi-Energy Eigenstates In A Quantum Periodically Driven System. EUROPHYSICS LETTERS, FRANCA, v. 27, n. 3, p. 187-192, 1994.
  8. Izé, A. F. Asymptotic behavior of dynamical systems and processes on Banach infinite-dimensional spaces. Functional analysis, approximation theory and numerical analysis, 143--153, World Sci. Publ., River Edge, NJ, 1994.
© 2018 PPGM - UFSCar - Rod. Washington Luís, Km 235 - São Carlos, SP - Brasil - 13565-905